Weak generic types and coverings of groups I

Volume 191 / 2006

Ludomir Newelski, Marcin Petrykowski Fundamenta Mathematicae 191 (2006), 201-225 MSC: Primary 03C45. DOI: 10.4064/fm191-3-2

Abstract

We introduce the notion of a weak generic type in a group. We improve our earlier results on countable coverings of groups and types.

Authors

  • Ludomir NewelskiInstitute of Mathematics
    University of Wroc/law
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail
  • Marcin PetrykowskiInstitute of Mathematics
    University of Wroc/law
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image